# SDR DALA13060526815

- Difficulty date: November 5, 2013
- Submitted: November 13, 2013
- Operation: Air carrier
- Aircraft: N718TW
- Make and model: Boeing 757231
- Aircraft serial: 28486
- Aircraft time: 51,147 hours, 14,942 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 530
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE STR 29 - 30R AT BS 530.  DRILLED OUT DAMAGE IAW SRM 53-00-01.   INSTALLED FASTENER AND RESTORED FINISH IAW SRM 53-00-01.
